Facebook Pixel


By October 28, 2014 - 9:15am
Rate This

Doc, I had my period 27th of sept,had sex 6 and 7oct,took postinor2 7th of oct,I saw blood 14,15 and16 not heavy flow.Am still expecting to see my period so I did PT yesterday it was negative.some times I do have abdominal pain am scare what should I do.

Add a Comment1 Comments


Hello lollypopdin,

Thank you for your question. The vaginal bleeding on October 14 -16 indicates that Postinor 2 worked. Your next period may start later than expected because you took this pill. The pregnancy test was negative because Postinor 2 was effective in preventing pregnancy.

Please call your physician if you are having abdominal pain. You need to be evaluated. It could be a gastrointestinal problem.


October 28, 2014 - 9:58am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!